| Model Number |
97715 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Unintended Collision (1429)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator (ins).The reason for call was pt reported that yesterday, they were sitting on a rollator when the back wheel gave out causing them to fall onto their back and side.Pt mentioned could feel the stimulation really well on the right side of their body but don't really feel the stimulation at all on their left.Pt wanted the implant to be checked to see if everything was okay.Agent redirected the pt to the hcp and rep to further address but pt stated they moved and currently don't have a managing doctor.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.